# SDR DXTA2025011001867

- Difficulty date: January 6, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N835QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000080
- Aircraft time: 2,586 hours, 1,498 cycles
- Engine: Hnywl AS90721S
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

ENGINE FOD: ON SHORT FINAL, BIRD INGESTED INTO LEFT ENGINE.  ACCOMPLISHED FOREIGN OBJECT DAMAGE INSPECTION. NO DEFECTS NOTED. IAW CE-700 AMM 5-50-00.
